کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5471624 1519438 2018 7 صفحه PDF سفارش دهید دانلود کنید
عنوان انگلیسی مقاله ISI
Superlinear elliptic systems with reaction terms involving product of powers
ترجمه فارسی عنوان
سیستم های بیضوی فوق العاده خطی با شرایط واکنش مربوط به محصول قدرت
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی مکانیک محاسباتی
چکیده انگلیسی
We consider a system of the form −Δu=λg1(x,u,v)inΩ;−Δv=λg2(x,u,v)inΩ;u=0=von∂Ω,where λ>0 is a parameter, Ω⊂RN(N≥2) is a bounded domain with sufficiently smooth boundary ∂Ω (a bounded open interval if N=1). Here gi(x,s,t):Ω×[0,+∞)×[0,+∞)→R (i=1,2) are Carathéodory functions that exhibit superlinear growth at infinity involving product of powers of u and v. Using re-scaling argument combined with Leray-Schauder degree theory and a version of Leray-Schauder continuation theorem, we show that the system has a connected set of positive solutions for λ small.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics Letters - Volume 75, January 2018, Pages 121-127
نویسندگان
, ,